# SDR DXTA2022030357790

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N668QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0276
- Aircraft time: 726 hours, 458 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 69480011
- Condition: Defective
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NLG LANDING GEAR EXTENSION: AFTER TAKEOFF, WHEN THE LANDING GEAR HANDLE WAS SELECTED UP, A VIOLENT SHAKING AND VIBRATION OCCURED. I IMMEDIATLY SELECTED THE LANDING GEAR DOWN WHICH GAVE US A POSITIVE 3 GREEN DOWN INDICATION AND THE SHAKING AND VIBRATION STOPPED. THE AMBER WOW MISCOMPARE CAS MESSAGE DISPLAYED. AFTER RUNNING THE CHECKLIST, WE LANDED WITH NO FURTHER INCIDENT. // SIGNOFF// JACKED AIRCRAFT. COMPLIED WITH GEAR SWINGS. NOTED SHAKING OF GEAR PRESENTS ITSELF WHEN THE NOSE WHEEL STEERING IS NOT CENTERED BEFORE GEAR RETRACTION. NEED TO CORRECT THE INSTALLATION OF NOSE GEAR HARNESS BEFORE CONTINUING AS IT IS NOT INSTALLED CORRECTLY. REMOVED AND REPLACED NOSE LANDING GEAR SQUAT SWITCH AND WIRING PN 6948001-2, CUSTOMER PROVIDED. ALL WORK WAS DONE IA W CE680A MAINTENANCE MANUAL CHAPTER 32-60-10. RIGGED AND SAFETY SWITCH. NOSE LANDING GEAR SQUAT SWITCH OPS CHECK GOOD. NOSE LANDING GEAR OPS CHECK GOOD DURING CYCLE.
